# SDR DL76L091582

- Difficulty date: October 3, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 63,794 hours, 9,320 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lock
- Condition: Loose
- Location: Cabin Seat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS DUE TO SEAT ROW 30CDE LOOSE.  RESECURED LOCK PER AMM SEAT NOW SECURED.  ETOPS CATEGORY 'B':  DIVERSION OR TURNBACK.
